Applied Mathematical Sciences

Online Edition, Vol. 12, 2018, no. 5-8

Jessica Marcela Montoya Aguilar, Jhoana P. Romero-Leiton, Eduardo Ibarguen-Mondragon
      Qualitative analysis of a mathematical model applied to malaria disease transmission in Tumaco (Colombia)
      Applied Mathematical Sciences, Vol. 12, 2018, no. 5, 205-217
      https://doi.org/10.12988/ams.2018.817

Ang John Sun, Abdullah Ibrahim, Mustafa Mamat, Mohamad Arif Awang Nawi
      Multivariate analysis of principle demographics on school climate in Kelantan, Malaysia
      Applied Mathematical Sciences, Vol. 12, 2018, no. 5, 219-227
      https://doi.org/10.12988/ams.2018.813

R. Caimmi
      Advanced astronomy in Bhagavata Purana: the role of the Sun and a tale from 108
      Applied Mathematical Sciences, Vol. 12, 2018, no. 5, 229-254
      https://doi.org/10.12988/ams.2018.8115

Jun Niu, Zheng Zhou, Jian-Qiang Zhang, Li-Juan Qin
      The strong convergence theorems for the split equality fixed point problems in Hilbert spaces
      Applied Mathematical Sciences, Vol. 12, 2018, no. 6, 255-270
      https://doi.org/10.12988/ams.2018.8116

Herlina Hanum, Novi Rustiana Dewi, Dwi Setyawan
      Modeling Indonesia inflation data: gamma-normal or normal
      Applied Mathematical Sciences, Vol. 12, 2018, no. 6, 271-278
      https://doi.org/10.12988/ams.2018.814

Jhoana P. Romero-Leiton, Jessica M. Montoya-Aguilar, Eduardo Ibarguen-Mondragon
      An optimal control problem applied to malaria disease in Colombia
      Applied Mathematical Sciences, Vol. 12, 2018, no. 6, 279-292
      https://doi.org/10.12988/ams.2018.819

Montri Torvattanabun, Papraporn Juntakud, Adsadawut Saiyun, Nattawut Khansai
      The new exact solutions of the new coupled Konno-Oono equation by using extended simplest equation method
      Applied Mathematical Sciences, Vol. 12, 2018, no. 6, 293-301
      https://doi.org/10.12988/ams.2018.8118

R. El-Shanawany, A. El-Mesady, S. M. Shaaban
      Mutually orthogonal graph squares for disjoint union of paths
      Applied Mathematical Sciences, Vol. 12, 2018, no. 7, 303-310
      https://doi.org/10.12988/ams.2018.8112

Julian Alejandro Olarte Garcia, Anibal Munoz Loaiza, Carlos Alberto Abello Munoz
      A model for the population dynamics of the vector Aedes aegypti (Diptera: Culicidae) with control
      Applied Mathematical Sciences, Vol. 12, 2018, no. 7, 311-325
      https://doi.org/10.12988/ams.2018.8120

Ngo Thi Hien
      On strong alt-induced codes
      Applied Mathematical Sciences, Vol. 12, 2018, no. 7, 327-336
      https://doi.org/10.12988/ams.2018.8113

Makwata Harun Omukuba, Adu A.M. Wasike, Lucy Chikamai
      Stability bifurcation analysis of a fishery model with nonlinear variation in market price
      Applied Mathematical Sciences, Vol. 12, 2018, no. 7, 337-350
      https://doi.org/10.12988/ams.2018.518

Jing Wang, Ji-Xia Wang
      Kernel weighted approximate MLE of parameter volatility model based on log-likelihood expansion
      Applied Mathematical Sciences, Vol. 12, 2018, no. 8, 351-361
      https://doi.org/10.12988/ams.2018.8119

M. Mammeri
      A trivial dynamics in 2-D square root discrete mapping
      Applied Mathematical Sciences, Vol. 12, 2018, no. 8, 363-368
      https://doi.org/10.12988/ams.2018.8121

Cheon Seoung Ryoo
      A note on the Appell-type degenerate twisted tangent numbers and polynomials
      Applied Mathematical Sciences, Vol. 12, 2018, no. 8, 369-376
      https://doi.org/10.12988/ams.2018.8232

Arisara Tangvaree, Chatthai Thaiprayoon, Apisit Pakapongpun
      Boundary value problems of conformable fractional differential equation with impulses
      Applied Mathematical Sciences, Vol. 12, 2018, no. 8, 377-397
      https://doi.org/10.12988/ams.2018.8123

Ahmad Alghamdi, Amir Baklouti
      Representation of semisimple Jordan and Lie triple systems
      Applied Mathematical Sciences, Vol. 12, 2018, no. 8, 399-406
      https://doi.org/10.12988/ams.2018.8117

Bo Zheng, Yantao Shi, Mugen Huang
      Mathematical model of proportional release on population suppression
      Applied Mathematical Sciences, Vol. 12, 2018, no. 8, 407-415
      https://doi.org/10.12988/ams.2018.711338